# SDR S2YA950025

- Difficulty date: October 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92SK
- Make and model: Beech 1900D
- Aircraft serial: UE92
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim
- Condition: Lack Of Lube
- Location: Elevator
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER THE FLIGHT CREW ASCENDED TO FLIGHT LEVEL 230, THEY NOTICED THE ELECTRIC ELEVATOR TRIM APPARENTLY FROZE AND WOULD NOT MOVE MANUALLY.  THE CREW DECIDED TO TURN BACK TO MKE AND CALL MAINTENANCE.  A MECHANIC INSPECTED THE ELEVATOR TRIM SYSTEM, REMOVED VISIBLE MOISTURE FROM THE ACTUATORS, AND RE-GREASED AS NEEDED.  HE THEN OPERATIONALLY CHECKED THE SYSTEM ON THE GROUND AND FOUND OKAY.  (X)
